Journal of Differential Geometry

Isometry of Riemannian manifolds to spheres

Kentaro Yano and Hitosi Hiramatu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 3 (1977), 443-460.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214434095

Digital Object Identifier
doi:10.4310/jdg/1214434095

Mathematical Reviews number (MathSciNet)
MR508722

Zentralblatt MATH identifier
0388.53011

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C45: Global surface theory (convex surfaces à la A. D. Aleksandrov)

Citation

Yano, Kentaro; Hiramatu, Hitosi. Isometry of Riemannian manifolds to spheres. J. Differential Geom. 12 (1977), no. 3, 443--460. doi:10.4310/jdg/1214434095. https://projecteuclid.org/euclid.jdg/1214434095


Export citation

References

  • [1] L. L. Ackler and C. C. Hsiung, Isometry of Riemannian manifolds to spheres, Ann. Mat. Pura Appl. 99 (1974) 53-64.
  • [2] K. Amur and V. S. Hedge, Conformality of Riemannian manifolds to spheres, J. Differential Geometry 9 (1974) 571-576.
  • [3] K. Amur and V. S. Hedge, Some conditions for conformality of Riemannian manifolds to spheres, Tensor 28 (1974) 102-106.
  • [4] M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan 14 (1962) 333-340.
  • [5] Y. Tashiro, Complete Riemannian manifolds and some vector fields, Trans. Amer. Math. Soc. 117 (1965) 251-275.
  • [6] K. Yano, The theory of Lie derivatives and its applications, North-Holland, Amsterdam, 1957.
  • [7] K. Yano, Integral formulas in Riemannian geometry, Marcel Dekker, New York, 1970.
  • [8] K. Yano, Conformal transformations in Riemannian manifolds, Differentialgeometrie im Grossen, Berichte Math. Forschungsinst., Oberwolfach, Vol. 4, 1971, 339- 351.
  • [9] K. Yano and H. Hiramatu, Riemannian manifolds admitting an infinitesimal conformal transformation, J. Differential Geometry 10 (1975) 23-38.
  • [10] K. Yano and M. Obata, Conformal changes of Riemannian metrics, J. Differential Geometry 4 (1970), 53-72.
  • [11] K. Yano and S. Sawaki, Riemannian manifolds admitting a conformal transformation group, J. Differential Geometry 2 (1968) 161-184.
  • [12] K. Yano and S. Sawaki, Riemannian manifolds admitting an infinitesimal conformal transformation, Kodai Math. Sem. Rep. 22 (1970) 272-300.